# SDR DALA2019051703058

- Difficulty date: May 16, 2019
- Submitted: May 17, 2019
- Operation: Air carrier
- Aircraft: N683DA
- Make and model: Boeing 757232
- Aircraft serial: 27103
- Aircraft time: 80,780 hours, 36,520 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 683, L/P 1078014) OUT OF LIMITS: CORROSION ON RT SIDE PLATE BTW STA 1270 TO STA 1310 AT AFT CARGO COMPARTMENT (IN REF NRC: 0220) (AMDS: 2020-2379). (CCT). SUMMARY OF NRC 00575: SIDE PLATE WAS REPAIRED PER SRM 53-00-53 REP. 2.
